CSN Login
Members Online: 9

You are here

Tear Duct Pain

mojogirl67
Posts: 226
Joined: Oct 2018

The start of this mop-up chemo really hit me emotionally. I have never been one to cry much but the tears just kept coming after this first session. My eyes really hurt when I cried and all I could do was laugh at how ironic that was...can't even have a good cry without the chemo coming into the mix of tears, lol. Wondering if anyone has experienced this and what is behind it. My ducts aren't blocked but it really hurt to cry. I'm wondering if I should be using something to protect my eyes or is this just something that will pass as well. Oh the joy of the never ending gift....

paul61's picture
paul61
Posts: 1346
Joined: Apr 2010

When I had my post surgery chemo (Cisplatin, Epirubucin, and 5FU) my right eye burned and watered, particularly in the morning when I first got up. I talked to my oncologist about it and he told me it was a side effect of one of the chemo drugs. I think it was the 5FU that he stated caused the issue. In any case a couple weeks after finishing chemo it went away. You might talk to your chemo nurse and see if artificial tears or saline solution might help?

Paul

Subscribe to Comments for "Tear Duct Pain"